# SDR AALA201807110005

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51283
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT BS 325, BETWEEN RBL 16 TO RBL 52.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51-2R-1.
